MathSciNet Relay Station
MathSciNet bibliographic data
MR1459147 44A15 (26D10 43A25)
Rösler, Margit; Voit, Michael An uncertainty principle for Hankel transforms. Proc. Amer. Math. Soc. 127 (1999), no. 1, 183–194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement